# SDR DL72S990230

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65185221314
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND IN THE WING RIB UPPER CHORD AT BS 760 AT R/LBL 70.85 DURING INSPECTIONS PER SI 4-58560-12AD.  ALL CRACKS FOUND WERE TYPICAL OF PER SB727-57-0112, R5.  ALSO, TOOLING DAMAGE WAS DONE DURING REPAIR INSTALLATION.  REPAIRED PER ERA 332730-14AD.
